MathSciNet Relay Station
MathSciNet bibliographic data
MR133612 (24 #A3438) 39.10 (22.60)
Carroll, F. W. Difference properties for continuity and Riemann integrability on locally compact groups. Trans. Amer. Math. Soc. 102 1962 284–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement